Jump to content
In this section we have spot diagnoses posted on a daily basis since June 2010, now over 1700! You can review the archived cases and read the suggested diagnoses by users and the final comment by Dr Uma Sundram, the Editor-in-Chief and main spot diagnosis host. Case are uploaded each week day by 10 a.m. UK time with the correct diagnosis will generally be posted at 8 p.m. UK time. Why not view the most recent spot diagnosis and proffer a diagnosis?

Case Number : Case 1070 - 30th July Posted By: Guest

Please read the clinical history and view the images by clicking on them before you proffer your diagnosis.
Submitted Date :
   (0 reviews)

43 year-old female with biopsy from thigh. She has renal disease.

Case Posted by Dr Hafeez Diwan


  Report Record

User Feedback


Guest Romualdo

Posted

Nephrogenic systemic fibrosis?

Share this comment


Link to comment
Share on other sites

Dr. Mona Abdel-Halim

Posted

Nephrogenic systemic fibrosis

Share this comment


Link to comment
Share on other sites

Guest Jim Davie MD

Posted

Agree. probable nephrogenic systemic fibrosis (nephrogenic fibrosing dermopathy) given the clinical hx.

[size=4]Images suggest variable-thickness collagen bundles ( normal to grossly thickened keloidal type) that seem to extend into the subcutis. There is slightly increased dermal cellularity. [/size]

Share this comment


Link to comment
Share on other sites

Robledo F. Rocha

Posted

Alterations are too subtle, but I think they may represent incipient nephrogenic systemic fibrosis as a result of the presence of non-inflammatory thickening of some collagen bundles and focal increased numbers of fibrocytes. Case history of renal disease and site of the lesion are also helpful clues.

Share this comment


Link to comment
Share on other sites

Agree with the suggestion of nephrogenic systemic fibrosis. The patient has probably chronic renal disease and was subjected to contrast examination using gadolinium.

Share this comment


Link to comment
Share on other sites

Agree with N F S mostly due to using of Gadolinium

Share this comment


Link to comment
Share on other sites

nick turnbull

Posted

[color=#1C2837][font=arial, verdana, tahoma, sans-serif][size=4]Agree, nephrogenic fibrosing dermopathy. [/size][/font][/color]

Share this comment


Link to comment
Share on other sites

Dr. Hafeez Diwan

Posted

Indeed. This is nephrogenic fibrosing dermopathy. The patient had a history of Gadolinium exposure. She had woody induration of her lower extremities.

Share this comment


Link to comment
Share on other sites



Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...